# SDR ASOA200900468

- Difficulty date: April 19, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 14,972 hours, 12,946 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MSG, EMERGENCY DECLARED.  SKEW DETECTION SYSTEM.
